# SDR CHQA201100355

- Difficulty date: August 30, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N571RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145827
- Aircraft time: 17,181 hours, 14,898 cycles
- Engine: Allsn AE3007A
- Engine time: 22,683 hours, 17,937 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Angle
- Part number: 14566235003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE FAIRING ATTACHMENT ANGLE.  REPAIRED THE WING TO FUSELAGE ATTACHMENT ANGLE NUMBER 2 AFT SECTION IN ACCORDANCE WITH ETD 2011-145-104225.
